# SDR DALA1205259226

- Difficulty date: January 29, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 26,696 hours, 18,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE IN LEFT WING FLAP LOWER SURFACE 5 3/8 INCHES FORWARD OF TRAILING EDGE - APPROXIMATELY 32 INCHES IN OF OUTBOARD.  MAINTENANCE CUT AWAY DAMAGE 1 INCH DIAMETER PER  ERA 499808-14.  PERFORMED DVI NTF.  HFEC PER MD90 NDT SPM 06-10-01, .001 DAMAGE REMOVED.  FABRICATED DOUBLER FROM 2024-T3  .063.  TREATED, PRIMED, PAINTED AND INSTALLED WITH CR3212-5.
